Results 1 to 2 of 2
Hydrocodone withdrawal and the "restless legs"
  1. #1
    Montresor is offline New Member
    Join Date
    Oct 2014
    Posts
    1

    Default Hydrocodone withdrawal and the "restless legs"

    Was taking hydrocodone for probably the better part of 2 years. And since I have a chronic back problem, I am familiar with opiate withdrawals but this is the longest I have been on it. The problem is 21 days after cold turkey and I am still having problems with the withdrawal's version of restless leg syndrome and muscle irritation in my arms. Does anyone know when this should be going away or when I should be asking if this is something else entirely? Everything else was survivable but this is becoming a nightmare.
    I wasn't getting any sleep until I finally got Ambien (I know, it's addictive too), but I tried most everything else, up to and including the soap between the legs bit. Even exercising doesn't seem to help like it used to. Going to tough it out regardless, but I figured it would at least start lessening each day. Doesn't feel like it.

  2. #2
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    After 21 days, those symptoms should dissipate any day now. I would see a doctor if you're still having those problems in the next week or two. Couldn't hurt.

    Congrats on getting off the Vicodin. Good for you. All the best.
    Kat

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22